USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 1   *  >   >>  

* graves
 #139583  
  medupch - 11/18/06 13:08
 
  pat wit graves hyperthiroidsm, u treat him and next week says his eye problems improved. what drug did he take?  
Report Abuse

 
 

* Re:graves
#563664
  progesterone - 11/18/06 13:13
 
  answer options?
The eye problems related to Graves disease usually disappear when medications, radiation, or surgery solve the hyperthyroidism problem.
Sometimes use of prednisone (a steroid medication, which suppresses the immune system) is required to reduce eye irritation and swelling
 
Report Abuse

* Re:graves
#563687
  cd45 - 11/18/06 13:30
 
  eye problems only respond to steroids and in extreme cases radiation is required..  
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome